# SDR 97ZZZX2439

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 311671201
- Condition: Worn
- Location: Engine Temp
- Part time: 628 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOCOUPLE WORN BEYOND SERVICEABLE LIMITS AND REMOVED IN COMPLIANCE TO SB 28096.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
